Vol 82, No 1 (1998)

Table of Contents

Articles

Cech homology and the Novikov Conjectures for K- and L-Theory
Gunnar Carlsson, Erik Kjær Pedersen
PDF
5-47
On the convolution Banach algebra $l^1(0,1)$.
Yngve Domar
PDF
48-52
Multilinear Hankel forms of higher order and orthogonal polynomials
Hjalmar Rosengren
PDF
53-88
Endomorphisms of the Algebra of Absolutely Continuous Functions and of Algebras of Analytic Functions
Thomas Vils Pedersen
PDF
89-100
Explicit Representation of the Solution to Some Boundary Value Problem
S. Mazouzi, R. N. Pederson
PDF
101-112
Variational methods for PDEs aplied to stochastic partial differential equations
Gjermund Våge
PDF
113-137
Real interpolation of compact operators between quasi-Banach spaces
Fernando Cobos, Lars-Erik Persson
PDF
138-160
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK